Have been feeling well over the last couple of months so attempting to reduce again from 3 mg to 2.5 mg pred. Into my 3rd week of the very slow approach so this week taking 3 mg on 4 days with 2.5mg for 3 days (alternate days). Had a sore shoulder a few days ago - now gone, no other pain so that's good. What is not good is that I have been feeling wobbly, faint at times, and sometimes dizzy and nauseous. Have to keep sitting down. Very tIred too- not much energy and everything for the last couple of days has been a great big effort.
I have felt like this before when reducing so guess it is normal for me.......just need a bit of encouragement to keep the reduction going!!! Husband just tells me to stop trying to reduce if it makes me feel ill. I want to get off it, and as long as I don't have terrible pains returning feel I have to go through the rest to get to zero. Has anyone else out there experienced similar withdrawal symptoms? Any tips?